# SDR UIEA2019091805526

- Difficulty date: September 18, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,740 hours, 17,061 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 3631
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VERY LOW DUCT PRESSURE DURING FIRST ENGINE START (RIGHT ENGINE), LONGER THAN NORMAL START PROCESS. TRANSFERRED TO MDDR 117914 IAW MEL 49-11-01-01, CAT "C", DUE 28-SEP-2019. MAINT ACTION C/W. LP 1210156 - M6: REMOVED AND REPLACED THE APU AIR SUPPLY SHUTOFF VALVE IAW AMM 36-11-10. OPS CHECK GOOD AND LEAK CHECK GOOD AT THIS TIME. DMI 117914 REMAINS OPEN DUE TO ENGINE RUN REQUIRED. COULD NOT RUN ENGINE DUE TO GROUND TIME. MCC NOTIFIED. LP 1210161 - M1: C/W DG 49-11-01-01. LOCKED OUT APU BLEED. LP 1210166 - M3: REMOVED AND REPLACED SURGE CONTROL VALVE ON APU IAW AMM 49-53-01. INSTALLED A SERVICEABLE FLOW CONTROL GASKET IAW AMM 49-53-08. OPS CHECK GOOD, COMPLIED WITH MX PROCEDURE. LP 1210168 - M7: PERFORMED ENGINE RUNS AND WATCHED PNEUMATICS DURING ENGINE START WITH ADP OPERATING IN AUTO POSITION IAW AMM 71-00-00. PNEUMATICS PARAMETERS ARE NORMAL. THIS CLEARS MDDR #117914. PLACARDS REMOVED AND MCC NOTIFIED. GASKET OFF PART (PN: 3876179-2, SN: NSN)
